MAUDE Adverse Event Report: STRYKER GMBH G4 TROCH NAIL D10XL170MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH G4 TROCH NAIL D10XL170MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81250170S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition is unknown.
 
Event or Problem Description
As reported: "gamma 4 primary surgery was performed at (b)(6) 2023.The patient fall at (b)(6) 2023 and refracture at the end of the nail was occurred.Revision surgery with gamma3 long nail and u-lag screw was performed at (b)(6) 2023.".
 
Additional Manufacturer Narrative
The reported refracture could not be confirmed since no evidence was provided [e.G.X-ray images].However, root cause was already given with event description since as per event description ¿the patient fall on (b)(6) 2023 and refracture at the end of the nail was occurred¿.Thus, the reported event is not linked to a deficiency of nail but due to confirmed patient fall, which resulted in a refracture and consequently triggered a revision.This is clear patient related and has to be classified as patient-patient factors issue.With given details no deficiency of the nail in question has been verified.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
 
Event or Problem Description
As reported: "gamma 4 primary surgery was performed on (b)(6) 2023.The patient fall on (b)(6) 2023 and refracture at the end of the nail was occurred.Revision surgery with gamma3 long nail and u-lag screw was performed on (b)(6) 2023.".

Brand Name
G4 TROCH NAIL D10XL170MM X 125DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18326177
Report Number0009610622-2023-00450
Device Sequence Number15266604
Product Code HSB
UDI-Device Identifier07613327479058
UDI-Public07613327479058
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number81250170S
Device Lot NumberK13B42E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale